Prep for USMLEPrep for USMLE
         Forum      |     Resources New Posts   |   Register   |   Login





 overdose treatment  



Post Reply  
  • 0/5
  • 1
  • 2
  • 3
  • 4
  • 5


Author3 Posts
  #1

How do you treat :


*Betablocker overdose or toxicity ?

* TCA overdose ?

* INH toxicity ?




  #2

hello:

Beta blocker: glucagon

TCA: Sodium Bicarbonate(for systemic alkalinization and increase urinary elimination) supportive treatment for Arrhythmias( lidocaine), physostigmine and seizures(diazepam or phenytoin)


Isoniazid: pyridoxine IV , supportive treatment for seizures and acidosis.


  #3

thanks smiling face





Bookmark and Share



This thread is closed, so you cannot post a reply.



Login or Register to post messages








show Similar forum topics

B blockers overdose
b-blocker overdose
acetaminophen overdose
show Related resources

Current Pediatric Diagnosis & Treatment
Current Medical Diagnosis & Treatment
Current Medical Diagnosis & Treatment








Advertise | Support | Premium | Contact